# SDR FDEA202208152389

- Difficulty date: August 15, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N591FE
- Make and model: Doug MD-11F
- Aircraft serial: 48527
- Aircraft time: 90,954 hours, 20,509 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74131
- Condition: Corroded
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING TE, UPPER SPAR CAP AFT FLANGE TOP SURFACE - CORROSION AT APPROX XORS 1026. REPAIRED LH WING TE, UPPER SPAR CAP AFT FLANGE TOP SURFACE - CORROSION AT APPROX   XORS 1026. PER E.A 1 5710-T0370362.  ORIG SUB DATE:  9/29/2022
